Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 396  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Articlesmenu-bullet Search Instructions Online Submission Subscribe Etcetera Contact
 
Read this article

 


    Article Cited by others

CASE REPORT

Concomitant acral necrosis and haemolytic uraemic syndrome following ingestion of quinine.

Agarwal N, Cherascu B

Year : 2002| Volume: 48| Issue : 3 | Page no: 197-8

   This article has been cited by
 
1 Management of cancer-associated thrombotic microangiopathy: What is the right approach?
Werner TL, Agarwal N, Carney HM, et al.
AMERICAN JOURNAL OF HEMATOLOGY. 2007; 82 (4): 295-298
[Pubmed]  [Google Scholar]
2 Quinine induced HUS-TTP: An unusual presentation
Baliga RS, Wingo CS
American Journal of the Medical Sciences. 2003; 326(6): 378-380
[Pubmed]  [Google Scholar]

 

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow